Free Access
Volume 14, Number 2, April-June 2008
Page(s) 284 - 293
Published online 20 March 2008
  1. L. Ahlfors and L. Bers, Riemann's mapping theorem for variable metrics. Ann. Math 72 (1960) 265–296. [Google Scholar]
  2. G. Alessandrini and R. Magnanini, Elliptic equations in divergence form, geometric critical oints of solutions and Stekloff eigenfunctions. SIAM J. Math. Anal 25 (1994) 1259–1268. [CrossRef] [MathSciNet] [Google Scholar]
  3. G. Alessandrini and L. Rondi, Stable determination of a crack in a planar inhomogeneous conductor. SIAM J. Math. Anal 30 (1998) 326–340. [CrossRef] [Google Scholar]
  4. L. Bers and L. Nirenberg, On a representation theorem for linear elliptic systems with discontinuous coefficients and applications, in Convegno Internazionale sulle Equazioni alle Derivate Parziali, Cremonese, Roma (1955) 111–138. [Google Scholar]
  5. L. Bers, F. John and M. Schechter, Partial Differential Equations. Interscience, New York (1964). [Google Scholar]
  6. T. Carleman, Les Fonctions Quasi Analytiques. Gauthier-Villars, Paris (1926). [Google Scholar]
  7. C. Castro and E. Zuazua, Concentration and lack of observability of waves in highly heterogeneous media. Arch. Rat. Mech. Anal 164 (2002) 39–72. [Google Scholar]
  8. E. Fernandez-Cara and E. Zuazua, On the null controllability of the one-dimensional heat equation with BV coefficients Comput. Appl. Math. 21 (2002) 167–190. [Google Scholar]
  9. A.V. Fursikov and O. Yu. Imanuvilov, Controllability of evolution equations Lecture Notes Series 34, Research Institute of Mathematics, Global Analysis Research Center, Seoul National University (1996). [Google Scholar]
  10. D. Gilbarg and N.S. Trudinger, Elliptic Partial Differential Equations of Second Order, 2nd edn., Springer-Verlag, Berlin-Heildeberg-New York-Tokyo (1983). [Google Scholar]
  11. O.Yu. Imanuvilov and M. Yamamoto, Carleman estimate for a parabolic equation in Sobolev spaces of negative order and its applications, in Control of Nonlinear Distributed Parameter Systems, G. Chen et al. Eds., Marcel-Dekker (2000) 113–137. [Google Scholar]
  12. E.M. Landis and O.A. Oleinik, Generalized analyticity and some related properties of solutions of elliptic and parabolic equations Russian Math. Surv. 29 (1974) 195–212. [Google Scholar]
  13. G. Lebeau and L. Robbiano, Contrôle exact de l'équation de la chaleur Commun. Partial Differ. Equ. 20 (1995) 335–356. [Google Scholar]
  14. G. Lebeau and E. Zuazua, Null controllability of a system of linear thermoelasticity Arch. Rat. Mech. Anal. 141 (1998) 297–329. [Google Scholar]
  15. F.H. Lin, A uniqueness theorem for parabolic equations Comm. Pure Appl. Math 42 (1988) 125–136. [Google Scholar]
  16. A. López and E. Zuazua, Uniform null-controllability for the one-dimensional heat equation with rapidly oscillating periodic density Ann. I.H.P. - Analyse non linéaire 19 (2002) 543–580. [Google Scholar]
  17. A.I. Markushevich, Theory of Functions of a Complex Variable Prentice Hall, Englewood Cliffs, NJ (1965). [Google Scholar]
  18. D.L. Russel, A unified boundary controllability theory for hyperbolic and parabolic partial differential equations Stud. Appl. Math. 52 (1973) 189–221. [Google Scholar]
  19. M. Tsuji, Potential Theory in Modern Function Theory Maruzen, Tokyo (1959). [Google Scholar]
  20. I.N. Vekua, Generalized Analytic Functions Pergamon, Oxford (1962). [Google Scholar]

Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.

Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.

Initial download of the metrics may take a while.